# SDR DALA2020112303814

- Difficulty date: November 23, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 65,003 hours, 23,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTS AT ROW 18 ARE INOPERATIVE.  CORRECTIVE ACTION: MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  SYSTEM OPERATION IS NORMAL.
